MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number PLY-G02-020-APL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of two overstitch 2-0 polypropylene suture used during the same procedure.It was reported to boston scientific corporation that an overstitch 2-0 polypropylene suture was used during a procedure on (b)(6) 2025.During the procedure, the suture broke when it was time to cinch.The same issue happened with a second suture.The procedure was completed with a new overstitch suture.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 device code a0401 is being used to capture the reportable event of suture break.

Brand Name
OVERSTITCH 2-0 POLYPROPYLENE SUTURE
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
ASSUT EUROPE SPA
via giuseppe gregoraci 12
rome, rm 00137
IT   00137
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23862807
Report Number3005099803-2025-06811
Device Sequence Number15799368
Product Code OCW
UDI-Device Identifier10811955020732
UDI-Public(01)10811955020732(11)241125(17)291125(10)24SE11815
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K191439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLY-G02-020-APL
Device Catalogue NumberPLY-G02-020-APL
Device Lot Number24SE11815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/22/2025
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown